# SDR GTIA2022033136356

- Difficulty date: March 30, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N913NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7757
- Aircraft time: 10,134 hours, 4,346 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A3061402
- Part serial: 27157
- Condition: Damaged
- Part time: 4,594 hours, 1,889 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE MISSING & DAMAGE SCREWS ON BATTERIES CARTRIDGE-R&R MEGAPHONE IAW AMM 25-65-51. OPS CK OK
